MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGASOFT UNIVERSAL DUAL; MEGA SOFT UNIVERSAL DUAL

MEGADYNE MEDICAL PRODUCTS, INC. MEGASOFT UNIVERSAL DUAL; MEGA SOFT UNIVERSAL DUAL
Model Number 0846
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Cardiac Arrest (1762); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.The lot/batch/serial number was not provided; therefore, a manufacturing record evaluation could not be performed.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: does the surgeon believe there is there an alleged deficiency to the pad that led to patient cardia arrest and if so why? what is the current status of the patient? how was the room set up to include patient set up and where was the pad in relation to the patient? was there anything between patient? was the pad rinsed and let dry before it on this surgical procedure? how was pad cleaned? how long was the surgery delayed? did the patient have any type of cardiac implant? what disposable device (pencil) was being used? where was the device (pencil) being used on the patient? was that device (pencil) being activated when the cardiac arrest occurred? if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a parp-aortic lymph node dissection with diathermy the patient went into cardiac arrest.The impression that the nurse gave is it was suspect or blamed on the mgeasoft mat being trial in the or.The patient was revived on the table and survived.Surgery delayed.
 
Additional Manufacturer Narrative
(b)(4), date sent: 3/24/2021 additional information was requested, and the following was obtained: does the surgeon believe there is there an alleged deficiency to the pad that led to patient cardia arrest and if so why? the surgeon does not believe in the direct link.What is the current status of the patient? alive was revived on the table.Any change to patient¿s post-op management? non specified to me.How was the room set up to include patient set up and where was the pad in relation to the patient? guidelines for hospital guidelines: megasoft directly on top of table.If the patient is supine: megadyne mega soft mat, gel pad with blue inco, draw sheet.Was there anything between the patient? megasoft directly on top of table.If the patient is supine: megadyne mega soft mat, gel pad with blue inco, draw sheet.Was the pad rinsed and let dry before it on this surgical procedure? unable to determine.How was the pad cleaned? guidelines for hospital: wipe/clean megadyne mega soft with clinell wipes.How long was the surgery delayed? around 10 min estimate.Did the patient have any type of cardiac implant? no.What disposable device (pencil) was being used? stryker neptune, smoke evacuation pencil #0703-047-000.Where was the device (pencil) being used on the patient? peritoneal disease on l diaphragm surface.Was that device (pencil) being activated when the cardiac arrest occurred? yes.Patient¿s medical history e.G.Cardiac issues? the patient was an otherwise ¿fit and healthy 20yr old female¿.Upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event, and is being considered not reportable.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/26/2021.

Brand Name
MEGASOFT UNIVERSAL DUAL
Common Device Name
MEGA SOFT UNIVERSAL DUAL
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key11404052
Report Number1721194-2021-00018
Device Sequence Number16691955
Product Code GEI
UDI-Device Identifier10614559104248
UDI-Public10614559104248
Combination Product (Y/N)N
PMA/510(K) Number
K133726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0846
Device Catalogue Number846
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2021
Supplement Date Received by Manufacturer03/18/2021
03/18/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date03/24/2021
03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR